All Journal Entries Journals

Klutz?

Apr 25, 2013 - 0 comments
Tags:

Headache

,

head

,

brain

,

breathing

,

Lung

,

medication

,

side effects

,

TIRED

,

Back

,

nodule

,

effects

,

Cancer



I had to go back to the hospital because I was unable to breathe, but my breathing is better now. In addition to the pneumonia that I'm recovering from, the nodules in my lungs have grown, so it made for a very difficult time breathing.

In addition to that, because of the mass in my brain, I had some difficulty with coordination recently, and I fell and hit my head, which required a few stitches in my head. I've also been shaking a lot, and I'm not quite sure why, but my EEG was not completely normal. I'm not sure if this is a side effect of medications or because of the mass. It's not constant, but when it happens it's highly obnoxious.

Other than that and a headache, I'm doing better. Just very, very tired.

Post a Comment